Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

White watery discharge while sitting, bleeding from clitoris. What wrong?

I was just sitting on my bed and i felt discharge . But it didnt feel like it was from my vagina . So i went to the bathroom and whiped and it was from my pee hole. And i looked at my panties before i went to the bathroom and there was a drop of blood where my clit is there was blood. When i looked at it in the bathroom, there was white watery discharge. What wrong?
Asked On : Mon, 14 May 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hi, the blood spots from urethra maybe as a result of infection in the urinary tract and the discharge maybe totally unrelated to it. I would suggest a urine microscopic examination to determine whether it's from the urinary tract or genital tract. If urine examination shows infection get a urine culture and sensitivity done and visit your physician. If urine test is negative for infection visit your gynaec for an internal examination.
Answered: Mon, 14 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor